# SDR FDEA202411201708

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63122
- Aircraft time: 5,842 hours, 2,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105409G
- Part serial: A0170000369
- Condition: Worn
- Location: Zone 500
- Part time: 5,842 hours, 2,914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD SLAT NO.5 INTERAL PART WITH WEAR LH WING OUTBOARD SLAT 5 WAS REPAIRED I.A.W B767 SRM 57-43-02-2R FIG 201 SHEET 1 AND   SRM 51-70-10-2R FIG 201 REV: 90 AUG 15/2024
